# SDR DALA2025120108776

- Difficulty date: November 27, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 53,844 hours, 38,413 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPETITIVE INSP PER SECT II. OF ERA 630153-14 REV ORIGINAL.   C/W ER/A630153-14 REV ORIGINAL. (1324948)
